# SDR MWEA010269

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911411
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN FUSELAGE SKIN AT STATION 369-388 ON LONGERON 24 RIGHT.  TOTAL LENGTH 19 INCHES D=1.4, A=.041, B=.002, X=.0438, D/X=31.92.  FABRICATED AND INSTALLED REPAIR DOUBLER.
